Gravitational potential of a homogeneous circular torus: a new approach
Article first published online: 29 OCT 2010
© 2010 The Authors. Journal compilation © 2010 RAS
Monthly Notices of the Royal Astronomical Society
Volume 411, Issue 1, pages 557–564, February 2011
How to Cite
Bannikova, E. Yu., Vakulik, V. G. and Shulga, V. M. (2011), Gravitational potential of a homogeneous circular torus: a new approach. Monthly Notices of the Royal Astronomical Society, 411: 557–564. doi: 10.1111/j.1365-2966.2010.17700.x
- Issue published online: 21 JAN 2011
- Article first published online: 29 OCT 2010
- Accepted 2010 September 13. Received 2010 September 10; in original form 2010 June 4
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!